... prescribed catapres and wunt to know how long i should wait since my last use to begin. bc ive tried other medications twelve hrs later when withdrawls began and made it much much worse
Do you think the catapres caused a problem and made things worse, or could you just be in acute opiate withdrawal? I have no experience with heroin, but know all about WD from prescribed pain meds. Perhaps you are just in WD and that is why you feel so bad? Just a thought.
Have you considered Suboxone? If you do not know much about it, google it to learn how it affects one during opiate cessation. One can not begin Suboxone without being in acute WD though. If you start it too early, you will go into precipitated withdrawal, which is worse then just plain old opiate WD.
Worry not, megster, someone much more knowledgable will answer you question soon!!! Hang in there girl,
I believe the catapres or clonidine can be started at anytime as it regulates high blood pressure by relaxing the vessels. It will not interact per say with the opiates like something like Suboxone would. I don't know what other medications you have tried that made it worse but the clonidine will just relieve any hypertensive reaction you have to the opiate withdrawls
Might I suggest you google the Thomas Recipe. It is a list of over the counter remedies for the withdrawls. It will not prevent them like the Suboxone will but will help alleviate them.
If you can taper off the Opana rather than quit cold turkey, it will help you experience less withdrawl. I don't know how much heroin or Opana you were taking so can't really advise how to do this.
Good luck and keep us posted ,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 2 answers
Posted 16 Oct 2010 • 2 answers
Posted 19 Mar 2011 • 1 answer
Posted 2 Oct 2011 • 2 answers
Posted 24 Jan 2012 • 1 answer